# SDR DALA2025110708138

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 64,897 hours, 46,503 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED PANEL STILL NEEDS LIGHT ASSY INSTALLED.   INSTALLED AFT COMPARTMENT LT PER B717 AMM 33-51. OP CHECK NORMAL . OK FOR SVC. (7724261)
